# SDR SWIA202404250291

- Difficulty date: April 1, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 40,866 hours, 40,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL AT RBL 36.00 HAS 4 SPOTS OF CORROSION BETWEEN FS 409.00+128 AND FS 559.00.   (C-CHECK RO 4/24/2024)   BLENDED AND TREATED 4 SPOTS OF CORROSION ON RH PRESSURE FLOOR SILL AT RBL 36.00 BETWEEN FS 409.00+128 AND FS 559.00 IN REF TO REO 601R-53-41-666 REV C. DATED 2012-11-06. COMPLIED WITH TASK CARD 51-900-1003-SKY AND FORM M-337
